I started Effexor XR 75mg 2 weeks ago to wean off Pristiq 50mg. Ever since I started taking it, I've been extremely tired with no energy or motivation, and my appetite has markedly increased. Is this typical for this medication? I know it's only been 2 weeks, but it seems to be getting worse.
I felt tired also still do after year and a half.
I also gained fifty pounds real fast they told me no matter what I ate or didn't eat I would gain weight.
DO NOT stop taking on your own I tried this ended up in the ER my BP was 185/95
Just be very careful.. .
I feel for you I have had that with other meds but never Effexor but as we know everyone is affected differently def worth a visit to dr
I have been on Effexor XR for 3 weeks and still have no motivation or energy. My appetite decreased due to nausea. I am going to try to stay with it for 6 weeks with the hope that it will get better. You may try to stay with it for a couple of more weeks. I can relate, this is hard to do.
Hope it gets better for both of us soon :)
I have been on effexor 225 mg about a year now. I am tired all the time. I sleep more than I am awake. Drowsy, sluggish, unmotivated, and find it easier to stay in bed. My depression has lessened but do not know if it is worth it. I am worried about coming off it because of the things I have heard about how difficult it is. Caught between a rock and a hard place.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.